# SDR AALA2020011649006

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 57,439 hours, 27,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 13 WAS INOPERABLE. MAINTENANCE REPLACED SEAT HARNESS AT ROW 13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
